Hey Fdmcal :)
I'm sorry to hear that you are not feeling well right now. You have already received some good advice and I would just like to add a note about the fainting issue. I have had this problem for many years and have learned to live with it by doing different exercises like you will find under our Anxiety-Panic Resources thread at the top of the forum page. The two that helped me the most for this issue as been Breathing and Relaxation Techniques. You said you have done this but you must practice and work with it several times a day until it becomes second nature for you.
I was having fainting feelings from shallow breathing and tension in my upper body. My blood pressure would go real low and then spike when the anxiety kicked in. It is amazing how many syptoms that anxiety will make you feel. When I used to feel that way, my Health Anxiety would just go off of the chats at times. . . like a 12+ on a 1/10 scale (at least it felt that way, lol:) If you have benzos prescribed by your physician, then you should take them as long as you are following the directions given to you and not abusing them. I take Clonzepam/Klonopin and some days I need my full dose and some days I take half since my doc said that was fine for me.
AC/DC tickets, eh :) You rock!!! I would love to see them in concert. I sure hope you make the decision to go and have fun, but I do understand if you don't. . . That danged Wal-Mart has been a bugger for me too at times, lol :) If you use the techniques that you always see through the threads laid out for everyone to use, you will get better and be so much the happier for it!
Peace for you :)
Take care and have a wonderful day! . . . Your Bro . . . Sam :)
~Co-Moderator Anxiety & Panic Forum~
"When you come to the end of your rope, tie a knot and hang on."
~Franklin D. Roosevelt~
Not a professional. Seek your physician's advice before making changes to your meds or lifestyle.